MAUDE Adverse Event Report: DEPUY MITEK LLC US BRISTOW-LATARJET 28MM SCREW,TOP-HAT(1); LIGAMENT ANCHOR

DEPUY MITEK LLC US BRISTOW-LATARJET 28MM SCREW,TOP-HAT(1); LIGAMENT ANCHOR
Catalog Number 285111
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 01/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4)- incomplete.The lot number is currently unavailable.The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.Ow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an open laterjet surgical procedure, it was observed that the bristow-latarjet 28mm screw,top-hat(1) did not "bit" and the top hat backed out of the coracoid.According to the reporter, the event occurred when the surgeon implanted the top hat.It was further reported that the implants were removed and discarded.A small screw and washer had to be used to complete the procedure with no new hole.There was a minute delay in the surgical procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
BRISTOW-LATARJET 28MM SCREW,TOP-HAT(1)
Common Device Name
LIGAMENT ANCHOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8245040
Report Number1221934-2018-51532
Device Sequence Number1788681
Product Code HWC
UDI-Device Identifier10886705020621
UDI-Public10886705020621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2016
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1